Journal article icon

Journal article

The extended Malkus-Robbins dynamo as a perturbed Lorenz system

Abstract:

Recent investigations of some self-exciting Faraday-disk homopolar dynamos [Hide, R. and Moroz, I. M., Physica D 134, 1999, 387-301; Moroz, I. M. and Hide, R., International Journal of Bifurcation and Chaos 2000, 2701-2716; Moroz, I. M., International Journal of Bifurcation and Chaos 13, 2003, 147-161; Moroz, I. M., International Journal of Bifurcation and Chaos, to appear] have yielded the classic Lorenz equations as a special limit when one of the principal bifurcation parameters is zero. I...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s11071-005-2808-x

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
NONLINEAR DYNAMICS
Volume:
41
Issue:
1-3
Pages:
191-210
Publication date:
2005-08-05
DOI:
EISSN:
1573-269X
ISSN:
0924-090X
URN:
uuid:6d6e0acf-b348-4fea-99e2-cd1fcf4afcfe
Source identifiers:
9619
Local pid:
pubs:9619
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP